# SDR ABXA9600005

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47147
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030431
- Condition: Inoperative
- Location: Cabin
- Part time: 6,864 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, IT WAS NOTED EMERGENCY EXIT LIGHTS DO NOT EXTINGUISH WITH SWITCH IN OFF POSITION WHEN AIRCRAFT POWER IS TURNED OFF. REPLACED EMERGENCY LIGHT'S BATTERY POWER SUPPLY IAW DC-9 MM 33-53-0.
